Posted 4/25/2012 1:50 PM (GMT -6)
Guategirl, Lialda was definitely my worst allergy. I noticed an increase in my UC symptoms about 2-3 weeks into it and then after a month, I noticed rashes all over my hands, ankles, feet, and face. I mentioned it to my doctor but he said it was probably my detergent (which I had been using for about 5 years). I changed detergents but my rashes still continued. They got so bad that I had scabs everywhere from scratching. My face was the worst because it was also swollen and my coworkers would always ask what was wrong with my face. It was bright red and blotchy. When I'd get home, I'd put ziploc bags of ice on my hands and then a bag of frozen veggies on my face. I felt like I was in hell. I stopped the Lialda after a little over a month, and after another month of detoxing it out of my system, the rashes eventually went away. I still have marks on my hands and ankles from all the bleeding so I'll always remember to NEVER take it again.
no meds. doing fecal transplant at the hospital soon.
i am taking- earth powder, psyllium, probiotics, vit d, slippery elm
i've tried- canasa supps, pred, 6mp, remicade, rowasa, lialda, cortico enemas, l-glutamine, vit e enema, VSL enema, aloe vera, NAG, prilosec, zofran
diet- no meat, dairy, eggs, gluten. include-fresh juices, fruits, veggies, greens, grains, soy, beans, nuts, seeds